Jump to content

Fatigue in legs and shoulders


[di...]

Recommended Posts

I have been having massive fatigue in legs and shoulders after stopping Xanax and diazepam for 4 months. tapered off Xanax from 1 mg to .125 mg in 2 months . I was taking the diazepam for a few months but only using it once in a while about .5mg to .2  mg. It's been 2  weeks since the Xanax and 1 week since the diazepam,  started on trazadone just last week to help with sleep, did not like it very much so I just stopped it .am having tough time with panic attacks at night ,racing pulse keeps waking meup every hour .I am only getting 2 or 3 hours of sleep a night and would like to know if there is anything I can take for the fatigue that is so painful.     
Link to comment
Share on other sites

  • 6 months later...

I have had the same thing and it seems like time is a healer.  I am still tapering, but each time I taper, I feel stronger and less fatigued (as well as more mentally alert).

 

fg

Link to comment
Share on other sites

×
×
  • Create New...